AI帮你理解科学

AI 生成解读视频

AI抽取解析论文重点内容自动生成视频


pub
生成解读视频

AI 溯源

AI解析本论文相关学术脉络


Master Reading Tree
生成 溯源树

Freiman's theorem in an arbitrary abelian group

JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, no. 1 (2007): 163-175

被引用71|浏览10
下载 PDF 全文
引用

摘要

A famous result of Freiman describes the structure of finite sets A subset of Z with small doubling property. If vertical bar A + A vertical bar <= K vertical bar A vertical bar, then A is contained within a multidimensional arithmetic progression of dimension d(K) and size f(K) vertical bar A vertical bar. Here we prove an analogous stat...更多

代码

数据

您的评分 :
0

 

标签
评论
数据免责声明
页面数据均来自互联网公开来源、合作出版商和通过AI技术自动分析结果,我们不对页面数据的有效性、准确性、正确性、可靠性、完整性和及时性做出任何承诺和保证。若有疑问,可以通过电子邮件方式联系我们:report@aminer.cn
小科